Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 41, Number 10

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 41, Number 10 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 41, Number 10 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Topics in the functional calculus
L. M. Graves.
Bull. Amer. Math. Soc. 41 (1935), 641-662
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563163
On a theorem of Plessner
W. C. Randels.
Bull. Amer. Math. Soc. 41 (1935), 663-666
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563164
A remark on method in transfinite algebra
Max Zorn.
Bull. Amer. Math. Soc. 41 (1935), 667-670
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563165
Concerning two internal properties of plane continua
R. E. Basye.
Bull. Amer. Math. Soc. 41 (1935), 670-674
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563166
A new universal Waring theorem for eighth powers
Alvin Sugar.
Bull. Amer. Math. Soc. 41 (1935), 675-678
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563167
Some theorems on tensor differential invariants
Jack Levine.
Bull. Amer. Math. Soc. 41 (1935), 679-682
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563168
A certain three-dimensional continuum
W. T. Reid.
Bull. Amer. Math. Soc. 41 (1935), 683-684
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563169
A theorem on plane continua
W. T. Reid.
Bull. Amer. Math. Soc. 41 (1935), 684-688
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563170
The constants in Waring’s problem for odd powers
R. D. James.
Bull. Amer. Math. Soc. 41 (1935), 689-694
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563171
General solution of the problem of elastostatics of an $n$-dimensional homogeneous isotropic solid in an $n$-dimensional space
H. M. Westergaard.
Bull. Amer. Math. Soc. 41 (1935), 695-699
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563172
Some Bessel function expansions
W. H. Wise.
Bull. Amer. Math. Soc. 41 (1935), 700-706
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563173
On approximation by polynomials to a function analytic in a simply connected region
O. J. Farrell.
Bull. Amer. Math. Soc. 41 (1935), 707-711
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563174
A generalized Parseval’s relation
E. S. Quade.
Bull. Amer. Math. Soc. 41 (1935), 711-718
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563175
On the composition of quadratic forms
E. D. Jenkins.
Bull. Amer. Math. Soc. 41 (1935), 719-726
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563176
On continued fractions of the form $1 + K\limits_{1}^{∞}( b_{𝜈}z / \vphantom{b_{𝜈}z 1} . \kern-\nulldelimiterspace 1 )$
H. S. Wall.
Bull. Amer. Math. Soc. 41 (1935), 727-736
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563177
On the matric equations $P( X ) = A$ and $P( A,X ) = 0$
E. T. Browne.
Bull. Amer. Math. Soc. 41 (1935), 737-743
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563178
Distribution of mass for averages of Newtonian potential functions
J. M. Thompson.
Bull. Amer. Math. Soc. 41 (1935), 744-752
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563179
Erratum
A. P. Cowgill.
Bull. Amer. Math. Soc. 41 (1935), 752
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society